# SDR C2XA03BT091

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 74614
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, "EMERGENCY EXIT SIGN BACKLIGHT INOPERATIVE ABOVE SEAT 1A.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY EXIT LIGHT BATTERY PACK. IAW EMB145 AMM #33-50-04. OPS.CHECKED GOOD.
